# SDR HEEA077451

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 743
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

T4 INDICATOR WAS RECEIVED WITH RATTLE NOISE INSIDE.  DID NOT INSTALL ON AIRCRAFT.  WAS ISSUED AND RETIRED UNSERVICEABLE.  SOUNDS LIKE LOOSE SCREW INSIDE.
